Skin Problems & Treatments Health Home

Dermatitis Medicamentosa on Back

Picture of Dermatitis Medicamentosa on Back

Drug eruptions (dermatitis medicamentosa). Drug eruptions may mimic nearly the entire range of dermatoses of other causes. One of the commonest forms is the exanthematic, whose lesions are usually erythematous and edematous. Common causes of drug eruptions include ampicillin, cephalosporins, semisynthetic penicillins, and barbiturates. We have just illustrated cases that were morbilliform. Illustrated here are cases clinically resembling erythema multiforme.

Color Atlas of Pediatric Dermatology

Samuel Weinberg, Neil S. Prose, Leonard Kristal

Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.

Article: Drug Allergies - Symptoms

Slideshow: Birthmarks: Port Wine Stains to Hemangiomas

Slideshow: Tips to Keep Baby’s Skin Healthy

Slideshow: Common Childhood Skin Problems: From Rashes to Ringworm

WebMD Image Collection Reviewed by Varnada Karriem-Norwood, MD on November 06, 2014

Sources

Sources: Color Atlas of Pediatric Dermatology

Samuel Weinberg, Neil S. Prose, Leonard Kristal

Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.

© 2014 WebMD, LLC. All rights reserved.